MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT ACETABULAR SYSTEM; MPACT HOODED PE HC LINER Ø32/C

MEDACTA INTERNATIONAL SA MPACT ACETABULAR SYSTEM; MPACT HOODED PE HC LINER Ø32/C
Model Number 01.32.3239HCAT
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14-apr-2025.Lot 2409184: (b)(4) items manufactured and released on 29-apr-2024.Expiration date: 14-apr-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional device involved.Batch review performed on 14-apr-2025: cocr 01.25.025 cocr ball head 12/14 ø 32 size xxl +10.5 (k072857) lot 2304109: (b)(4) items manufactured and released on 03-may-2023.Expiration date: 15-apr-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
At about 11 days after primary, the patient came in reporting recurrent joint luxation.The surgeon revised successfully the medacta implants and implanted stryker mdm cup with cemented stem via a posterior approach.

Brand Name
MPACT ACETABULAR SYSTEM
Common Device Name
MPACT HOODED PE HC LINER Ø32/C
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21974669
Report Number3005180920-2025-00367
Device Sequence Number17929952
Product Code LZO
UDI-Device Identifier07630030811838
UDI-Public07630030811838
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.32.3239HCAT
Device Lot Number2409184
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Initial Report FDA Received Date05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale